T Nation

HRT and Acne?


I have never had a problem with acne ever in my life, even as a teen I had the far and few between pimple.
Well I have been on HRT for about 5 months now and I am getting some acne. I get it on my neck and shoulders, but the difference is that sometime they are painful and look infected?? Do not get me wrong I am not covered with it, I get a few ata time. I know that this can be a side of Test, but is it also evedidence that my test levels are normal or even high? just curious..


Yes, acne can be a typical sign of elevated/high testosterone especially if it's on the upper back area.
If they are big putules you mshould see a dermatologist and get a script for erythromycin pads called Erycet toclean the area, then get a script for a product called Avar Gel. Its a sulphur/sylfucetamide gel that dries up and shrinks large pimples. In most cases it can work overnight to flaten pimples. Theonly down side is it smells slightly like rotten eggs or the tips of matches. If you put it on at night your sheets, blankets, or clothing will smell like sulphur.